# SDR CA001106019

- Difficulty date: October 28, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-232
- Aircraft time: 22,074 hours
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Unit
- Part number: TY154024
- Condition: Failed
- Location: Thrust Reverser
- Part time: 21,407 hours, 6,813 cycles
- Component: Thrust Reverser, Iae, V2527A5
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLT 581 CUN TO YYZ WAS ON CLIMB FROM CANCUN AIRPORT EN ROUTE TO YYZ WHEN AN ECAM MESSAGE ENG 1 REV PRESSURIZED APPEARED.THE FLIGHT CREW DECLARED AN EMERGENCY AND RETURNED TO CANCUN AIRPORT. THE CAPTAIN CONTACTED MAINTENANCE OPERATIONS CONTROL FOR ASSISTANCE. THE THRUST REVERSER WAS DEACTIVATED AS PER MEL 78-30-01. THE AIRCRAFT RETURNED TO YYZ. TROUBLE SHOOTING OF THE THRUST REVERSER IDENTIFIED THE T/ R HYDRAULIC CONTROL UNIT (HOU) AS DEFECTIVE. THE HCU WAS REPLACED 30 OCT 2000, AND TESTED SERVICEABLE. A TEARDOWN REPORT HAS BEEN REQUESTED FOR THE HCU.
